Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 64, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 17, 2023, 10:21 PM EDT for Crawford County, Morrow County, Richland County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2023, 10:21 PM EDT (02:21 UTC)
- Expired
- Jul 17, 2023, 10:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Crawford County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 114 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted.
395
WUUS51 KCLE 180221
SVRCLE
OHC033-117-139-180245-
/O.NEW.KCLE.SV.W.0064.230718T0221Z-230718T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1021 PM EDT Mon Jul 17 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
West central Richland County in north central Ohio...
Northeastern Morrow County in north central Ohio...
Southeastern Crawford County in north central Ohio...
* Until 1045 PM EDT.
* At 1020 PM EDT, a severe thunderstorm was located over Galion, or
10 miles southeast of Bucyrus, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
* Locations impacted include...
Galion, Ontario, Lexington, Crestline and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4064 8290 4065 8286 4070 8286 4071 8295
4086 8266 4069 8256 4061 8287
TIME...MOT...LOC 0220Z 237DEG 22KT 4071 8282
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$2 follow-up statements
149
WWUS51 KCLE 180236
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1036 PM EDT Mon Jul 17 2023
OHC117-180245-
/O.CAN.KCLE.SV.W.0064.000000T0000Z-230718T0245Z/
Morrow OH-
1036 PM EDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4071 8276 4079 8279 4086 8266 4079 8261
4071 8257
TIME...MOT...LOC 0235Z 243DEG 23KT 4075 8269
$$
OHC033-139-180245-
/O.CON.KCLE.SV.W.0064.000000T0000Z-230718T0245Z/
Richland OH-Crawford OH-
1036 PM EDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR WEST CENTRAL RICHLAND AND SOUTHEASTERN CRAWFORD COUNTIES...
At 1035 PM EDT, a severe thunderstorm was located near Crestline, or
8 miles west of Mansfield, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Galion, Ontario and Crestline.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4071 8276 4079 8279 4086 8266 4079 8261
4071 8257
TIME...MOT...LOC 0235Z 243DEG 23KT 4075 8269
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$952
WWUS51 KCLE 180245
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1045 PM EDT Mon Jul 17 2023
OHC033-139-180255-
/O.EXP.KCLE.SV.W.0064.000000T0000Z-230718T0245Z/
Richland OH-Crawford OH-
1045 PM EDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail and heavy rain are still possible with this thunderstorm.
LAT...LON 4071 8276 4079 8279 4086 8266 4079 8261
4071 8257
TIME...MOT...LOC 0245Z 237DEG 22KT 4078 8262
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:07 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 17, 10:07 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1007 PM EDT Mon Jul 17 2023 .SYNOPSIS... A cold front will continue to move east across the area tonight into Tuesday before exiting to the east by Tuesday evening. High pressure briefly builds over the local area Wednesday before low pressure lifts a warm front across the area early Thursday with a cold front moving east across the region Thursday afternoon or evening. && .NEAR TERM /THROUGH TUESDAY NIGHT/... 9:30 PM Update... Clusters of thunderstorms continue to cycle just ahead of the cold front, mainly across central Ohio. These storms should continue to move east across central and east-central Ohio. While we have around 30 knots of deep layer shear, limited instability from earlier storms, smoke, increasing cloud cover, and loss of daytime heating should limit instability. Latest SPC mesoanalysis only shows around 500 J/kg of MLCAPE. Therefore, the threat of severe storms is low. However, could continue to see isolated strong wind gusts to 30-40 mph and the occasional tiny hail stone. Previous Discussion... Cold front is moving across NW OH. Despite the smoke across the area, cumulus has developed and all of the convection thus far has developed to the south of the CWA with isolated showers developing just to the west of Hancock County, OH. Showers will likely move into western zones and expand in coverage and perhaps intensify as they encounter higher instability across interior NE OH this evening. Guidance has backed off a bit on afternoon shower/storm coverage, so bumped PoPs down from categorical to likely with the highest PoPs in southeastern zones between about 21Z/5 PM and 00Z/8PM. With that being said, it's possible that the most intense storms and highest precipitation chances remain to the south of the CWA this evening; the smoke and cloud cover might hinder storm/shower growth. Additional showers/storms are possible as the front continues to slide across the area tonight with rain chances dwindling by early Tuesday morning. Will need to keep an eye on the potential for patchy fog if any southeastern locations receive rain tonight. Depending on the location of the cold front Tuesday, there may be additional widely scattered showers/thunderstorms across NE OH/NW PA during the day Tuesday, but generally anticipate dry weather for the vast majority of the area for Tuesday and Tuesday night. Expect cooler lows for the next couple of nights with overnight lows in the upper 50s to low 60s. A few spots in interior NW PA may dip into the mid 50s Tuesday night. Anticipate highs in the upper 70s to lower 80s on Tuesday. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Much of Wednesday will be dry with the exception of low-confidence PoPs across the far south of the area. The 500 mb pattern continues to favor convective complexes traversing southeast across the Lower OH Valley which would leave Northern Ohio largely dry. Low-level moisture will begin to return from the south on Wednesday night as a warm front lifts north and thus have expanded the low-confidence PoPs (generally 30% or less) across the entire area for shower and storm chances. Thursday appears the most active day across both the short and long term periods as a potent upper-level trough quickly sweeps southeast across the Great Lakes, extending a cold front through the region. There is no SPC outlook at this time (currently Day 4), though anticipate at least a marginal (level 1) risk for isolated strong to severe storms for the next update tomorrow morning. Mid-level flow around 30 knots in addition to modest CAPE >2000 J/kg should support a few organized clusters of thunderstorms Thursday afternoon and evening, although the better shear will be found much further south across the Tennessee Valley. && .LONG TERM /FRIDAY THROUGH MONDAY/... Active weather may persist on Friday as the upper trough becomes a closed low across the Eastern Great Lakes, wrapping a residual surface trough behind the cold front. Showers and thunderstorms will be possible throughout Friday, especially across the eastern half of the area. Quieter weather will return for the weekend as surface high pressure and weak flow aloft within a troughing regime persists. By early next week, we'll be watching for another upper-trough passage which could lead to more unsettled weather. However, confidence remains low on timing of the feature and thus low PoPs are reflected at this time. Temperatures will be average to slightly below average through the long term period with highs in the upper 70s to lower 80s. Less humid weather is also expected with dew points in the upper 50s to lower 60s. && .AVIATION /00Z Tuesday THROUGH Saturday/... Isolated to scattered showers and thunderstorms have developed across parts of northern and central Ohio, just ahead of a slow-moving cold front. Should continue to see this through the evening and early tonight, with the areal coverage gradually shifting southeastward as the cold front does so. Due to limited coverage, it'll be tough to time out precipitation/lightning at TAF sites, so expect amendments this evening. Brief MVFR/IFR is possible but unlikely. Precipitation should clear the area by tomorrow morning. Outside of the precipitation, MVFR visibilities due to smoke are still being observed, and should continue sporadically this evening being gradually improving tonight. Patchy FG/BR will be possible tonight, especially for parts of central Ohio. VFR is expected areawide tomorrow. Outlook...Non-VFR in scattered showers and thunderstorms Wednesday evening through Friday evening. Thunderstorms are most likely Thursday afternoon through early Thursday night. && .MARINE... Generally quiet marine conditions are anticipated through much of this week with the exception of a few stronger thunderstorms possible Thursday afternoon and evening. Otherwise, the next period of concern will be towards the end of the week and into the weekend behind a cold front late Thursday night into Friday. Onshore, northwesterly flow of 15 to 20 knots is expected which could result in some choppy waters. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines/Saunders SHORT TERM...Kahn LONG TERM...Kahn AVIATION...Saunders MARINE...Kahn
Hazardous weather outlook, Jul 17, 4:39 AM EDT, 17 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 439 AM EDT Mon Jul 17 2023 OHZ010-011-013-014-019>023-027>033-036>038-047-PAZ003-180845- Lorain-Cuyahoga-Geauga-Ashtabula Inland-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox- 439 AM EDT Mon Jul 17 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this afternoon and evening. There is potential for storms to be strong to severe with the main hazards of damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-OHZ003-006>009-012-017-018-089-PAZ001-002- 180845- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lake-Hancock-Seneca- Ashtabula Lakeshore-Northern Erie-Southern Erie- 439 AM EDT Mon Jul 17 2023 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 17, 6:46 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
646 PM EDT Mon Jul 17 2023
OHZ017-172330-
Hancock OH-
646 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of Hancock County
through 730 PM EDT...
At 645 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leipsic, or near Ottawa, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Fostoria, McComb, Arcadia, Vanlue, Van Buren and Benton
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4116 8388 4117 8372 4116 8343 4113 8342
4100 8342 4099 8346 4095 8346 4094 8348
4098 8388
TIME...MOT...LOC 2245Z 274DEG 29KT 4106 8392
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 17, 7:16 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
716 PM EDT Mon Jul 17 2023
OHZ020-021-031-180000-
Summit OH-Medina OH-Wayne OH-
716 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of Medina, Summit and
northern Wayne Counties through 800 PM EDT...
At 716 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lodi, or 9 miles southwest of Medina, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Akron, Medina, Cuyahoga Falls, Barberton, Green, Wadsworth,
Tallmadge, Rittman, Mogadore, Doylestown, Lodi, Creston, West Salem,
Chippewa Lake, Stow, New Franklin, Norton, Fairlawn, Munroe Falls and
Lakemore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4092 8213 4107 8212 4120 8202 4117 8140
4099 8139 4098 8142 4091 8142
TIME...MOT...LOC 2316Z 270DEG 29KT 4104 8199
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 17, 8:46 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
846 PM EDT Mon Jul 17 2023
OHZ028-029-036-037-180130-
Crawford OH-Marion OH-Richland OH-Morrow OH-
846 PM EDT Mon Jul 17 2023
...Strong thunderstorms will impact portions of southern Richland,
central Marion, Morrow and southeastern Crawford Counties through 930
PM EDT...
At 846 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bucyrus to near Marion to near Richwood.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Marion, Bucyrus, Mount Gilead, Galion, Ontario, Lexington,
Crestline, Cardington, Bellville, Prospect, Waldo, Caledonia, Edison,
Green Camp, Fulton, North Robinson, Iberia and Shauck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4041 8292 4042 8294 4042 8302 4043 8303
4044 8308 4044 8325 4050 8325 4051 8331
4059 8316 4082 8295 4082 8242 4055 8263
4055 8264 4053 8265 4037 8293
TIME...MOT...LOC 0046Z 277DEG 16KT 4076 8293 4058 8308 4042 8338
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 17, 9:03 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Cleveland OH
903 PM EDT Mon Jul 17 2023
OHZ020-030-031-180145-
Medina OH-Wayne OH-Ashland OH-
903 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southern Medina,
northeastern Ashland and northern Wayne Counties through 945 PM
EDT...
At 902 PM EDT, Doppler radar was tracking a strong thunderstorm near
Polk, or 8 miles east of Ashland, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wooster, Wadsworth, Orrville, Rittman, Creston, West Salem, Polk,
Seville, Smithville, Marshallville, Burbank, Congress, Rowsburg and
Reedsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4082 8226 4091 8226 4100 8223 4101 8171
4074 8173
TIME...MOT...LOC 0102Z 273DEG 19KT 4090 8216
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 17, 9:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
955 PM EDT Mon Jul 17 2023
OHZ028-029-036-037-180245-
Crawford OH-Marion OH-Richland OH-Morrow OH-
955 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southwestern
Richland, northeastern Marion, northern Morrow and southeastern
Crawford Counties through 1045 PM EDT...
At 955 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Marion, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Galion, Ontario, Lexington, Crestline, Caledonia and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4059 8302 4067 8308 4086 8266 4067 8254
4059 8278
TIME...MOT...LOC 0155Z 242DEG 19KT 4064 8297
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 17, 10:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1014 PM EDT Mon Jul 17 2023
OHZ037-047-180300-
Morrow OH-Knox OH-
1014 PM EDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southeastern Morrow
and Knox Counties through 1100 PM EDT...
At 1013 PM EDT, Doppler radar was tracking a strong thunderstorm over
Centerburg, or 13 miles southwest of Mount Vernon, moving east at 20
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Vernon, Gambier, Utica, Centerburg, Danville, Sparta,
Martinsburg, Gann and Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
4042 8275 4050 8219 4024 8220
TIME...MOT...LOC 0213Z 256DEG 18KT 4029 8270
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:46 PM EDT | Special Weather Statement | CLE | Morrow, Richland | 44 min |
| Jul 17, 9:03 PM EDT | Special Weather Statement | CLE | Wayne | 42 min |
| Jul 17, 9:55 PM EDT | Special Weather Statement | CLE | Crawford | 50 min |
| Jul 17, 10:14 PM EDT | Special Weather Statement | CLE | Knox | 46 min |
| Jul 17, 10:44 PM EDT | Special Weather Statement | CLE | Richland | 46 min |
| Jul 17, 10:50 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 40 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.